Research

Locally Boolean domains


Reference:

Laird, J., 2005. Locally Boolean domains. Theoretical Computer Science, 342 (1), pp. 132-148.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1016/j.tcs.2005.06.007

Details

Item Type Articles
CreatorsLaird, J.
DOI10.1016/j.tcs.2005.06.007
DepartmentsFaculty of Science > Computer Science
RefereedYes
StatusPublished
ID Code16285

Export

Actions (login required)

View Item